# SDR SWIA200311990

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 7,536 hours, 6,173 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0570
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 5,465 hours, 4,292 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, RECEIVED ANTI-SKID INBOARD CAUTION MSG FOLLOWED BY A GEAR DISAGREE WARNING AND PARKING BRAKE SOV CAUTION.  FOLLOWED QRH PROCEDURE AND RETURNED TO THE AIRPORT.REMOVED AND REPLACED MLG SELECTOR VALVE IAW MM 32-32-10.  OPS CHECK GOOD.  LEAK CHECK GOOD.
